# SDR UALA2013012200380

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 85,310 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Panel
- Part number: 100800201
- Part serial: 67
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMP BLANK ALL QUANTITY INDICATORS NORMAL.  REPLACED FUEL TEMP INDICATOR PANEL, OPS CHECK GOOD.
